# SDR DL75E080790

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 28,095 hours, 10,377 cycles
- Engine: Pwa PW2037
- Engine time: 25,876 hours, 9,534 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 25,876 hours, 9,534 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE ATTEMPTING TO REPOSITION A/C STARTED NR 1 ENG AND TRIED TO ADVANCE THE THROTTLES WHEN THE ENGINE ROLLED BACK AND THEY HAD A TAIL PIPE FIRE WHICH THEY BLEW OUT.  PERFORMED BORO, NO DAMAGE FOUND.  REPLACED FCU AS PRECAUTIONARY.  NO EPCS MESSAGES WERE FOUND.  FOUND IGVS OUT OF RIG, ADJUSTED IGV'S AND VSV'S.  DUE TO HISTORY MAINTENANCE FERRIED TO ATL FOR ENGINE REPLACEMENT.
